# SDR UALA2011060602739

- Difficulty date: June 4, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,463 hours, 21,662 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: 2901501501
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST CONE HAS MULTIPLE CRACKS ON THE FWD END BETWEEN APROX 8 O'CLOCK AND 10 O'CLOCK POSITION AND HAS A 2 1-8" CRACK AT THE AFT END AT 9 O'CLOCK POSITION.  REPLACED EXHAUST CONE PER MM.  ROBBED EXHAUST CONE FROM ENG 2 ACFT 4238.
